MathSciNet Relay Station
MathSciNet bibliographic data
MR1776884 03C45 (03C40 68P15)
Baldwin, John; Benedikt, Michael Stability theory, permutations of indiscernibles, and embedded finite models. Trans. Amer. Math. Soc. 352 (2000), no. 11, 4937–4969.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement